# SDR 07FDEA00689

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT OUTBOARD SPAR CAP CRACKED FROM HOLE TO HOLE AND INSIDE THE BOREHOLE (NOTIFY STRUCTURES ENGINEERING PRIOR TO FURTHER FLIGHT).  E8-5510-7-3310 PT.4. REPAIRED RIGHT AFT OUTBOARD SPAR CAP IAW FEDEX EA 8-5510-105170-STABLIZER HORIZ.-  AD92-22-10-R/H UPPER AFT SPAR SPLICE-REPAIR.  MECH 4315  QC364  MAJOR REPAIR
